# SDR SWAA052644

- Difficulty date: August 31, 2005
- Submitted: September 1, 2005
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 33,621 hours, 28,699 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Corroded
- Location: Bs 807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FUSELAGE STRINGER CLIP CORRODED AT BS 807, RBL 7.  REMOVED AND REPLACED CLIP PER SRM.
